MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM; INSTRUMENT, BIOPSY
Model Number 701118150
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The reporter stated "the biopsy needle did not match the coaxial needle.Another biopsy needle was used instead to complete the operation, causing a slight injury to the patient.".
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.Unfortunately, we did not receive any samples for evaluation, nor did we receive any photographic or visual evidence that would have allowed us to review the allegation in detail.Without this necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action at this time.As a result, no corrective action is required at this point.However, if samples are returned at a later date, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.

Brand Name
SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key24206094
Report Number0001625425-2026-00928
Device Sequence Number12120335
Product Code KNW
UDI-Device Identifier00886333005888
UDI-Public(01)00886333005888(17)290722(11)11583127
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701118150
Device Lot Number11583127
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic